Search Results

There are 337860 results for: content related to: Epilogue: Modern Algebra

  1. Automatic Continuity: a Survey

    Bulletin of the London Mathematical Society

    Volume 10, Issue 2, July 1978, Pages: 129–183, H. G. Dales

    Version of Record online : 23 DEC 2016, DOI: 10.1112/blms/10.2.129

  2. Model Categories of Diagram Spectra

    Proceedings of the London Mathematical Society

    Volume 82, Issue 2, March 2001, Pages: 441–512, M. A. Mandell, J. P. May, S. Schwede and B. Shipley

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024611501012692

  3. Type I Factor Representations of Non-Commutative JB*-Algebras

    Proceedings of the London Mathematical Society

    Volume s3-48, Issue 3, May 1984, Pages: 428–444, R. Payá-Albert, J. Pérez-Gonzalez and A. Rodríguez-Palacios

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-48.3.428

  4. Gundy's Decomposition for Non-Commutative Martingales and Applications

    Proceedings of the London Mathematical Society

    Volume 93, Issue 1, July 2006, Pages: 227–252, Javier Parcet and Narcisse Randrianantoanina

    Version of Record online : 23 DEC 2016, DOI: 10.1017/S0024611506015863

  5. Higher topological Hochschild homology of Thom spectra

    Journal of Topology

    Volume 4, Issue 1, 2011, Pages: 161–189, Christian Schlichtkrull

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jtopol/jtq037

  6. A Weak Type Inequality for Non-Commutative Martingales and Applications

    Proceedings of the London Mathematical Society

    Volume 91, Issue 2, September 2005, Pages: 509–544, Narcisse Randrianantoanina

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024611505015297

  7. Prime Non-Commutative JB*-Algebras

    Bulletin of the London Mathematical Society

    Volume 32, Issue 6, November 2000, Pages: 703–708, Kaidi El Amin, Antonio Morales Campoy and Angel Rodriguez Palacios

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S002460930000758X

  8. The algebra of secondary homotopy operations in ring spectra

    Proceedings of the London Mathematical Society

    Volume 102, Issue 4, April 2011, Pages: 637–696, Hans-Joachim Baues and Fernando Muro

    Version of Record online : 10 NOV 2010, DOI: 10.1112/plms/pdq034

  9. Non-Associative Normed Algebras Spanned by Hermitian Elements

    Proceedings of the London Mathematical Society

    Volume s3-47, Issue 2, September 1983, Pages: 258–274, Angel Rodríguez Palacios

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-47.2.258

  10. Localization of algebras over coloured operads

    Proceedings of the London Mathematical Society

    Volume 101, Issue 1, July 2010, Pages: 105–136, Carles Casacuberta, Javier J. Gutiérrez, Ieke Moerdijk and Rainer M. Vogt

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/pdp034

  11. On E-structure of the generalized Chern character

    Bulletin of the London Mathematical Society

    Volume 42, Issue 4, August 2010, Pages: 680–690, Takeshi Torii

    Version of Record online : 17 MAY 2010, DOI: 10.1112/blms/bdq026

  12. Appendix 2: Algebra

    Linear Systems

    Henri Bourlès, Pages: 447–520, 2013

    Published Online : 7 MAR 2013, DOI: 10.1002/9781118619988.ch13

  13. Rings

    Algebra and Number Theory: An Integrated Approach

    Martyn R. Dixon, Leonid A. Kurdachenko, Igor Ya. Subbotin, Pages: 272–337, 2011

    Published Online : 18 JUL 2011, DOI: 10.1002/9780470640548.ch7

  14. On linear representations of Chevalley groups over commutative rings

    Proceedings of the London Mathematical Society

    Volume 102, Issue 5, May 2011, Pages: 951–983, Igor A. Rapinchuk

    Version of Record online : 7 DEC 2010, DOI: 10.1112/plms/pdq043

  15. Harmonic Analysis on Semigroups

    Journal of the London Mathematical Society

    Volume s1-42, Issue 1, 1967, Pages: 1–41, J. H. Williamson

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s1-42.1.1

  16. Absolute, Relative, and Tate Cohomology of Modules of Finite Gorenstein Dimension

    Proceedings of the London Mathematical Society

    Volume 85, Issue 2, September 2002, Pages: 393–440, Luchezar L. Avramov and Alex Martsinkovsky

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024611502013527

  17. Generalized B-Algebras

    Proceedings of the London Mathematical Society

    Volume s3-21, Issue 4, December 1970, Pages: 693–715, P. G. Dixon

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-21.4.693

  18. Hochschild and block cohomology varieties are isomorphic

    Journal of the London Mathematical Society

    Volume 81, Issue 2, April 2010, Pages: 389–411, Markus Linckelmann

    Version of Record online : 12 FEB 2010, DOI: 10.1112/jlms/jdp078

  19. Compact homomorphisms of regular banach algebras

    Mathematische Nachrichten

    Volume 284, Issue 4, March 2011, Pages: 518–525, Heybetkulu Mustafayev and Cesim Temel

    Version of Record online : 10 FEB 2011, DOI: 10.1002/mana.200810019

  20. On Hypercomplex Numbers

    Proceedings of the London Mathematical Society

    Volume s2-6, Issue 1, 1908, Pages: 77–118, J. H. MacLagan Wedderburn

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s2-6.1.77